# SDR HEEA062983

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 2435 · Starter-Generator
- Part: Start/Generator
- Part number: 206062200113
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROTECTIVE SCREEN CAME LOOSE AND SHREDDED THROUGH STARTER/GENERATOR.
